# SDR ASAA2019060729610

- Difficulty date: June 2, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 13,510 hours, 4,406 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Balance
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1000 LB FUEL IMBALANCE GROUNDED - YES. PERFORMED INTEROGATION OF THE FQIS PER AMM 28-42-00-740-003-A, NO FAULTS FOUND. AP# 3616461
